# SDR ASAA2021102536466

- Difficulty date: October 25, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 29,949 hours, 9,573 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW4096
- Condition: Failed
- Location: #1 Engine
- Part time: 51,141 hours, 20,392 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE #1 START FO NOTED SLIGHT DELAY FOR ENGINE EGT TO STABILIZE BUT OTHERWISE NORMAL AND WITHIN LIMITS. ACCELERATION SLOW ON 1ST APPLICATION OF POWER DURING TAXI BUT NORMAL. 2ND APPLICATION OF POWER PRODUCED NO N1 ACCELERATION. WITHIN 1 MINUTE MASTER CAUTION AND XFR BUS OFF ILLUMINATED WITH ENGINE FAIL INDICATION ON UPPER DU. RAN ENGINE FAILURE QRH TO SHUTDOWN. NO OTHER ABNORMAL / EXCEEDENCE INDICATIONS NOTED. GROUNDED - YES. EEC #1 SHOWS GND FAULT 74-30951 IGN L (IGN 1) IS FAILED. PERFORMED B737-900 FIM 73-05 TASK 805-E (S)(6) ENG. START LEVER CUTOFF / IDLE TEST SHOWED CORRECTLY W/NUMEROUS TESTS PRECAUTIONARY - PERFORMED #1 EEC GROUND SELF W/NO FAULTS 13422 10/26/2021. COMPLETED FIM TASK 73-05 TASK 805. PERFORMED ENGINE RUN FOR FUEL FILTER LK CK, NOTICED ENGINE N2 SPOOL UP FASTER THAN INITIAL RUN. FUEL PUMP AND HMU P/N VERIFIED SEAMC DARWIN ALL PARTS OK FOR ETOPS ACFT .....18294.... CHANGED HMU AND FUEL PUMP PACKAGE REF T/C NG8473001 B737-900 AMM 73-11-01-400-801-F ALL LEEK CHECKS GOOD.
